# SDR DALA2024071207074

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Out Of Limits
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 IN REF. TASK 2566-2001-03 STEP 2: FWD GIRT BAR SLIDER, MEASURE OUT OF LIMITS AT 2L DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00111: FWD GIRT BAR SLIDER AT 2L DOOR WAS REPLACED BY NEW PER B757-200 AMM 25-66-10. (0439951)
